Alert archive / Indiana / Small Craft Advisories in 2012
Small Craft Advisory 55, NWS Northern Indiana
NWS Northern Indiana issued this small craft advisory at Jul 30, 2012, 3:56 PM EDT. It took effect at Jul 31, 2012, 2:00 PM EDT. It was in force for 15 hr.
The area
The counties it named.
The facts
- Issued
- Jul 30, 2012, 3:56 PM EDT (19:56 UTC)
- In effect from
- Jul 31, 2012, 2:00 PM EDT
- Expired
- Aug 1, 2012, 5:00 AM EDT
- In force
- 15 hr
- Issued by
- NWS Northern Indiana
The text
As transmitted, in the capitals the NWS used until 2016.
877 WHUS73 KIWX 301956 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 356 PM EDT MON JUL 30 2012 LMZ043-046-310400- /O.NEW.KIWX.SC.Y.0055.120731T2100Z-120801T0900Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 356 PM EDT MON JUL 30 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 5 PM TUESDAY TO 5 AM EDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 5 PM TUESDAY TO 5 AM EDT WEDNESDAY. * WINDS:NORTH 10 TO 15 KT. * WAVES: 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
6 follow-up statements
993 WHUS73 KIWX 310201 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1001 PM EDT MON JUL 30 2012 LMZ043-046-311015- /O.CON.KIWX.SC.Y.0055.120731T2100Z-120801T0900Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1001 PM EDT MON JUL 30 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 PM TUESDAY TO 5 AM EDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 PM TUESDAY TO 5 AM EDT WEDNESDAY. * WINDS:NORTH 10 TO 15 KT. * WAVES: 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
254 WHUS73 KIWX 310839 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 439 AM EDT TUE JUL 31 2012 LMZ043-046-311645- /O.EXT.KIWX.SC.Y.0055.120731T1800Z-120801T0900Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 439 AM EDT TUE JUL 31 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 2 PM THIS AFTERNOON TO 5 AM EDT WEDNESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 2 PM THIS AFTERNOON TO 5 AM EDT WEDNESDAY. * WINDS: VEERING NORTHWEST TO NORTH AT 10 TO 20 KNOTS EARLY THIS AFTERNOON WITH GUSTS TO 25 KNOTS. NORTH WINDS 10 TO 20 KNOTS TONIGHT...DIMINISHING BY DAYBREAK WEDNESDAY. * WAVES: BUILDING TO 3 TO 5 FEET THIS AFTERNOON AND CONTINUING OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
550 WHUS73 KIWX 311435 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1035 AM EDT TUE JUL 31 2012 LMZ043-046-312245- /O.CON.KIWX.SC.Y.0055.120731T1800Z-120801T0900Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1035 AM EDT TUE JUL 31 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 5 AM EDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 5 AM EDT WEDNESDAY. * WINDS: VEERING NORTHWEST TO NORTH AT 10 TO 20 KNOTS EARLY THIS AFTERNOON WITH GUSTS TO 25 KNOTS. NORTH WINDS 10 TO 20 KNOTS TONIGHT...DIMINISHING BY DAYBREAK WEDNESDAY. * WAVES: BUILDING TO 3 TO 5 FEET THIS AFTERNOON AND CONTINUING OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
431 WHUS73 KIWX 311944 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 344 PM EDT TUE JUL 31 2012 LMZ043-046-010345- /O.CON.KIWX.SC.Y.0055.000000T0000Z-120801T0900Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 344 PM EDT TUE JUL 31 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT WEDNESDAY. * WINDS: NORTHEAST WINDS 10 TO 15 KNOTS. * WAVES: 3 TO 5 FEET...SUBSIDING TO 2 TO 3 FEET BY WEDNESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
454 WHUS73 KIWX 010115 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 915 PM EDT TUE JUL 31 2012 LMZ043-046-010900- /O.CON.KIWX.SC.Y.0055.000000T0000Z-120801T0900Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 915 PM EDT TUE JUL 31 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT WEDNESDAY. * WINDS: NORTHEAST WINDS 10 TO 15 KNOTS. * WAVES: 3 TO 5 FEET...SUBSIDING TO 2 TO 3 FEET BY WEDNESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
552 WHUS73 KIWX 010859 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 459 AM EDT WED AUG 1 2012 LMZ043-046-011000- /O.EXP.KIWX.SC.Y.0055.000000T0000Z-120801T0900Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 459 AM EDT WED AUG 1 2012 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 5 AM EDT EARLY THIS MORNING... WAVES WILL CONTINUE TO SUBSIDE THIS MORNING TO 1 TO 3 FEET. $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this small craft advisory went out at Jul 30, 1:08 PM EDT, 2 hours 48 minutes earlier.
Area forecast discussion, Jul 30, 1:08 PM EDT, 2 hours 48 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTHERN INDIANA 108 PM EDT MON JUL 30 2012 .AVIATION / 18Z ISSUANCE / ... VFR CONDITIONS EXPECTED THRU THE PERIOD. MAIN FEATURE OF INTEREST WILL BE SHORTWAVE ROTATING THRU UPPER GREAT LAKES THIS AFTN/EVENING AND WEAK COLD FRONT PROGGED TO MOVE THRU AREA TUES. CONVECTION ASSOCIATED WITH SHORTWAVE SHOULD REMAIN TO N/NW OF TERMINALS TODAY AS BEST FORCING....INSTABILITY...AND MOISTURE REMAIN TOO FAR REMOVED FROM AREA. COLD FRONT WILL THEN SAG SOUTHEAST AFTER 6Z TUES. BECAUSE MORNING TIMEFRAME OF FROPA IS RATHER UNCONDUCIVE TO DESTABILIZATION AND MAINTENANCE OF THUNDERSTORMS...CONFIDENCE IS FAIRLY LOW IN TIMING AND COVERAGE OF CONVECTION. HAVE ATTEMPTED TO TIME FROPA WITH WIND SHIFT AND VCTS AT BOTH TERMINALS. BEST WINDOW FOR CONVECTION LOOKS TO BE IN THE 10 TO 14Z AT KSBN AND AFTER 13Z AT KFWA. TIMING WILL NEED TO BE FURTHER REFINED IN SUBSEQUENT ISSUANCES. SOUTHERLY WINDS...GENERALLY IN THE 5 TO 10 KT RANGE...WILL BEGIN TO VEER TO THE SW TONIGHT AND TO THE NW BY END OF PERIOD. && .PREV DISCUSSION... /ISSUED 645 AM EDT MON JUL 30 2012/ SHORT TERM... TODAY THROUGH TUESDAY NIGHT. PRIMARY FOCUS FOR CONVECTION APPEARS TO STAY OUTSIDE OF CWA BNDRIES TODAY. NOSE OF SIG WARMER 5H TEMPS ACRS CNTL IL INTO CWA AFFORDING POOR MIDLVL LAPSE RATES AND SHOULD CONT TO KEEP PARCEL ASCENT WITHIN MID DECK WELL IN CHECK THIS AM...WITH ONLY SPRINKLES WRN HALF CWA AND /ISOLD MSRBL FAR WRN CWA. ISENTROPIC UPGLIDE ACRS 8H THERMAL BNDRY ARCING THRU NWRN MO TO FAR SRN IL TO NRN AL RATHER LACKLUSTER AS WELL WITH MERE 20026KTS ORTHOGONAL FLOW PER 07 UTC KLSX VWP. THIS AFTN CWA APPEARS TO BE WEDGED BTWN UPSTREAM SYSTEMS. STRONGEST PROXIMAL SHORTWAVE ENERGY ACRS NRN MN/FAR SWRN ONT TO TRACK ESEWD THIS AFTN AS IT DIGS INTO MEAN ERN CONUS TROF. DESTABILIZATION THIS AFTN ACRS WI TO NEAR 3000 J/KG PER STRONG INSOLATION/SFC DPS POOLED AHEAD OF ASSOCD SFC REFLECTION IN WEAK TO MODERATE DEEP SHEAR ENVIRONMENT. CONVERGENCE AHEAD OF FNTL BNDRY AUGMENTED WITH WRN LAKE MI INDUCED THERMAL CIRCULATION TO LKLY KEEP BEST TSRA FOCUS NW-N OF CWA. LACK OF NEAR SFC DP/THETA-E RECOVERY ACRS NRN IN/SRN MI SHOULD PROVE DELETERIOUSLY FOR CONVECTIVE INITIATION/MAINTENANCE FURTHER EAST/SOUTHEAST...SAVE FOR PERHAPS SMALL CHC DECAYING CONVECTION LAPPING FAR NRN CWA LATER TONIGHT. NERN KS/SERN NE CONVECTION AND ANY ASSOCD MESOVORTICIES TO SHUNT WELL SW OF CWA AS WELL. ANTICIPATE BETTER CHCS TUE...ESPCLY INLAND OF SERN MI LAKE BREEZE/POST FNTL PUSH. ONLY MODERATE DESTABILIZATION PER MID/PSBLY UPR 60S SFC DPS ALONG WITH ANEMIC KINEMATIC FIELD /DEEP LAYER SHEAR AOB 30KTS/ TO IMPEDE OVERALL UPDRAFT STRENGTH/ORGANIZATION. LOW CHC/SLGHT CHC TIMED THROUGH ERN CWA BY 00 UTC WED CONT. LONG TERM... /WEDNESDAY THROUGH SUNDAY. FORECAST PERIOD WILL START WITH THE REGION BETWEEN A TROUGH ACROSS THE EASTERN STATES AND HIGH PRESSURE ACROSS THE PLAINS. MOSTLY SUNNY SKIES AND PLEASANT TEMPERATURES ARE EXPECTED INTO AT LEAST THURSDAY AS RIDGE REMAINS IN CONTROL. OVERALL PATTERN WILL START TO UNDERGO A FEW CHANGES THROUGH THE REMAINDER OF THE PERIOD...WITH THE RIDGE FLATTENING INTO THURSDAY. A STRENGTHENING WAVE WILL MOVE ACROSS THE WESTERN PORTIONS OF CANADA TOWARDS THE NORTHERN PLAINS OVER THE WEEKEND. A SERIES OF WEAK DISTURBANCE AHEAD OF THIS MAIN TROUGH WILL MOVE INTO THE NORTHERN GREAT LAKES AND SEND A EQUALLY WEAK FRONT INTO THE AREA LATE THURS INTO FRIDAY. THIS FEATURE WILL STALL OUT/WEAKEN FURTHER...BRINGING ONLY A SMALL CHANCE OF SHOWERS AND STORMS...MAINLY TO AREAS CLOSER TO MICHIGAN. YET ANOTHER WEAK WAVE WILL ATTEMPT TO REINFORCE THE FRONT AND DRIVE IT A BIT FURTHER SOUTH FRI NGT. THIS TOO WILL LIKELY MEET A FAIR AMOUNT OF PERSISTENCE FROM THE RIDGE TO THE SOUTH. HAVE MAINTAINED SLGT CHC POPS FOR THIS PERIOD. MODELS AT LEAST IN AGREEMENT ON TROUGH MOVING ACROSS THE PLAINS WILL BEGIN TO STRENGTHEN FURTHER WITH CLOSED LOW TO REMAIN NORTH OF THE IMMEDIATE AREA. THAT BEING SAID...ECMWF CONTINUES TO BRING THE UPPER LOW CLOSEST TO THE FORECAST AREA IN THE SAT THROUGH SUNDAY TIME FRAME WITH AT LEAST SOME RETURN MSTR AND INCREASING DYNAMICS. THIS MAY SET THE STAGE FOR INCREASING CHANCES OF SHOWERS AND THUNDERSTORMS. GIVEN UNCERTAINTY OF THE OVERALL FLOW AND HOW THE PATTERN WILL EVOLVE...CAN'T GO MUCH MORE THAN LOW TO MID RANGE CHC POPS. WHILE PATTERN OF LATE SUGGESTS GOING TRY...SIGNALS ARE THERE TO AT LEAST WARRANT THE CONSERVATIVE POPS. IF SYSTEM DOES DRAW CLOSE ENOUGH AND ENOUGH MSTR/DYNAMICS COME INTO PLAY...SEVERE WEATHER THREAT COULD TAKE SHAPE OVER THE WEEKEND. TEMPERATURES WILL BE ABOVE NORMAL INTO FRIDAY BEFORE THE SERIES OF WAVES SLOWLY PUSH THE WARMER AIR A BIT SOUTHWARD...BRINGING SEASONABLE READINGS MUCH OF THE UPCOMING WEEKEND. && .IWX WATCHES/WARNINGS/ADVISORIES... IN...NONE. MI...NONE. OH...NONE. LM...NONE. && SHORT TERM...MURPHY LONG TERM...FISHER AVIATION...OBERGFELL
Hazardous weather outlook, Jul 30, 5:53 AM EDT, 10 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 553 AM EDT MON JUL 30 2012 INZ004>009-012>018-020-022>027-032>034-MIZ078>081-OHZ001-002-004-005- 015-016-024-025-311000- ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-PULASKI- MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-MIAMI- WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-CASS MI- ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-HENRY- PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...SOUTH BEND...MISHAWAKA...ELKHART... GOSHEN...LAGRANGE...TOPEKA...ANGOLA...KENDALLVILLE...LIGONIER... AUBURN...GARRETT...KNOX...NORTH JUDSON...WINAMAC...FRANCESVILLE... PLYMOUTH...BREMEN...ROCHESTER...WARSAW...WINONA LAKE... COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...MONTICELLO... BROOKSTON...LOGANSPORT...PERU...WABASH...NORTH MANCHESTER... HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...BERNE...MARION... HARTFORD CITY...MONTPELIER...PORTLAND...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON... ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA... PANDORA...VAN WERT...DELPHOS...LIMA 553 AM EDT MON JUL 30 2012 /453 AM CDT MON JUL 30 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A CHANCE FOR THUNDERSTORMS THURSDAY NIGHT INTO SATURDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX INZ003-MIZ077-311000- LA PORTE-BERRIEN- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN 553 AM EDT MON JUL 30 2012 /453 AM CDT MON JUL 30 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT CHANCE OF THUNDERSTORMS LATE TONIGHT. SEVERE STORMS ARE NOT EXPECTED. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS AN ELEVATED POTENTIAL FOR RIP CURRENTS TUESDAY INTO MIDDAY WEDNESDAY. THERE IS A CHANCE FOR THUNDERSTORMS THURSDAY NIGHT INTO SATURDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-311000- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 553 AM EDT MON JUL 30 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT CHANCE OF THUNDERSTORMS LATE TONIGHT. SEVERE STORMS ARE NOT EXPECTED. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS AN ELEVATED POTENTIAL FOR RIP CURRENTS TUESDAY INTO MIDDAY WEDNESDAY. THERE IS A CHANCE FOR THUNDERSTORMS THURSDAY NIGHT INTO SATURDAY NIGHT. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
The office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 30, 4:04 PM EDT | Rip Current Statement | IWX | 40 hr |
Nearby
Small Craft Advisories in Indiana, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.